# SDR AALA202110196581

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,623 hours, 31,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1414
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 69,622 hours, 31,813 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT EMERGENCY POWER SUPPLY UNIT FAILS BYTE TEST. REPLACED POWER SUPPLY PER AMM 33-51-38.
